Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Child is vomiting after taking food. Suggessted neogadine mikras. Is this medicine safe?

User rating for this question
Very Good
Answered by

Geriatrics Specialist
Practicing since : 2012
Answered : 383 Questions
hi son is 3 yrs old weight 14 kgs only.....most offen vomits after taking food...dr suggessted neogadine mikros 10ml thrice daily...plz suggest if any side effects
Posted Mon, 27 May 2013 in Child Health
Answered by Dr. Surendiran Gaj 2 hours later
Hi there,

Thanks for writing to us,

No side effects are absorbed in children if neogadine mikras is given in proper dosage.

Neogadine mikras is an micro nutrient supplement (which usually contain magnesium,vitamins etc,.)

It is used as nutrient supplement and as an appetite simulator.

It can be given as 10 ml to 12ml dosage for an child weighing 14kg .thrice daily.

If increased dosage is provided ,there might be chance for hypervitaminosis.

Let me know if you have future queries,

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor